# SDR AXSA201609290001

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N931FE
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110045570
- Part serial: 84215049
- Condition: Failed
- Location: Cockpit
- Part time: 2,186 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR ONE TRANSPONDER FAILED WITH A PUFF OF SMOKE, PILOT TURNED UNIT OFF AND PULLED BREAKER.
